Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A simple proof of a theorem of Ky Fan


Author: V. M. Sehgal
Journal: Proc. Amer. Math. Soc. 63 (1977), 368-369
MSC: Primary 47H10
DOI: https://doi.org/10.1090/S0002-9939-1977-0435954-8
MathSciNet review: 0435954
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A simple proof of a fixed point theorem of Ky Fan in locally convex spaces is constructed by means of his fixed point theorem for set valued functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10

Retrieve articles in all journals with MSC: 47H10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0435954-8
Keywords: Fixed points, set valued mapping, upper and lower semicontinuity
Article copyright: © Copyright 1977 American Mathematical Society